# SDR USAA2013050700004

- Difficulty date: May 3, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 66,951 hours, 42,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10104210
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEASE RETURN - EMERGENCY PATH LIGHT LENS COVER MISSING AT ROW 12 ABC.  INSTALLED EMERGENCY PATH LIGHT LENS COVER IAW B737 AMM 33-51-12.
